# SDR DALA2016122010011

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 53,801 hours, 21,146 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT WHEEL WELL STATION 663 PRESSURE BULKHEAD CRACKED. MAINTENANCE REPAIRED LT WHEEL WELL STA 663 PRESSURE BULKHEAD IAW ERA 551877-14AD.
